# SDR DL73K011204

- Difficulty date: July 20, 2001
- Submitted: July 27, 2001
- Operation: Air carrier
- Aircraft: N304DL
- Make and model: Boeing 737232
- Aircraft serial: 23076
- Aircraft time: 51,089 hours, 40,134 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fs 960, S-17l
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE / SKIN ASSY / AFT ENTRY DOOR (L2) / LWR FWD CORNER:CRACK REPAIR                                                THE LOWER FORWARD CORNER OF THE AFT ENTRY DOOR CUTOUT WAS   FOUND WITH A TYPICAL CRACK THROUGH THE SKIN AND UNDERLYING  BEAR STRAP.  THE CRACK WAS REMOVED WITH A 1.25" X 2.2"      CUTOUT.  THE CUTOUT WAS REPAIRED WITH A STACK-UP OF THREE   EXTERNAL ALUMINUM REPAIR DOUBLERS INSTALLED PER ER/A        381368-14, REV A.
